I feel that your problem is not a erectile dysfunction
but rather a wish for a much strong and much sustained erection.In a bid to attain that,you are using VIAGRA
regularly for past so many years.
Although VIAGRA doesn't cause physical dependence but a psychological dependence does occur with a prolonged and repeated use of VIAGRA. This results in creation of doubts in the mind of people,regarding their sexual performance.
Becoming dependent on the drug can cause someone to experience sexual dysfunction
when they do not have the drug because the person may believe that they are unable to have sex without it.
Since VIAGRA works by dilating the blood vessels,it's use can cause problem in those people who have compromised heart or coronary artery
In such cases,a concomitant use of nitrates can play havoc with life of person.
I would advise you to stop using VIAGRA as it has no use in you since you already are having enough and good erection.
Your emphasis should be to control your diabetes and thyroid
Take care of your blood pressure and heart by taking proper medications as advised by your doctor.
Do regular exercises as it would help you not only in your sexual performance but also controls your sugar levels.
Keep your weight in check and you should be in your required range of your BMI.
Do regular mental relaxation exercises and yoga
Do talk to your doctor regarding the use of VIAGRA,since you have some undisclosed ECG abnormality.
The defect in your ECG is not because of VIAGRA but may be because of uncontrolled diabetes